advertisement
Question
Posted by: SKANK | 2011/10/07

4MONTHS SUFFERING WITH A UTI/BLADDER INFECTION &  DISCHARGE

Hi Doctor,
I am a 32 year old female. I am married with no children.
I have been SUFFERING with a bladder infection for the last 4months. I got it while in hospital for a back injury. I was treated 3 separate times in hospital for the UTI/bladder infection.
I have been on antibiotics, as soon as it ends by bladder infection starts again.
I have been to a Urologist and i''ve had a CYSTOSCOPY done. Results came back clear.
My symptoms are a warm burning vagina all times. The vagina is itchy and has a curdy discharge. No smell. I have mild cramps. I have decided to get off the pill, Yasmin.
Please, please help me. I am in utter distress.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Were the UTIs proven?: It could be that your symptoms are due to thrush. Canbesten would treat this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Leah | 2011/10/11

My goodness, this is exactly what I had. No smell, but it just would not go away and it burned and burned and burned. The discharge was curdy yes, with a tiny green tinge in my case. It was not much discharge but it really got to me. I hope Gynae Doc answers u soon as I also need to know why some UTIs/bouts of cystitis don''t budge. Mine eventually went away on its own but this is after TEN months of constant suffering. It was terrible and I still don''t know what caused it. It was worst after intercourse, cos then I would burn for days (I think it is called honeymoon cystitis). I hope you get an answer to your q soon because rest assured you are not the only woman with this problem. It is very distressing and distracting. You just don''t feel right down there.

Reply to Leah
Posted by: gynaedoc | 2011/10/11

Were the UTIs proven?: It could be that your symptoms are due to thrush. Canbesten would treat this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement